# SDR FDEA201706271771

- Difficulty date: June 27, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 73,022 hours, 13,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE BEADED DOUBLE AT XOS 765 FOUND CRACKED.  REPAIRED IAW SRM 57-40-02-2R, REPAIR 15, FIG 203. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
